Researcher Page

사진
Choi, U-Jin (최우진)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
transfer function analysis , Analysis on Manifolds, An integral equation
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Deep learning application to time-series prediction of daily chlorophyll-a concentration

    Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

    2
    Optimal investment and consumption decision of a family with life insurance

    Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, INSURANCE MATHEMATICS & ECONOMICS, v.48, no.2, pp.176 - 188, 2011-03

    3
    Optimal portfolio, consumption and retirement decision under a preference change

    Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.355, no.2, pp.527 - 540, 2009-07

    4
    재정학에서 연속시간 방법론의 발전에 대한 소고

    최우진researcher, TRENDS IN MATHEMATICS, v.11, no.1, pp.87 - 101, 2009

    5
    Optimal investment, consumption and retirement choice problem with disutility and subsistence consumption constraints

    Lim, Byung Hwa; Shin, Yong Hyun; Choi, UJinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.345, no.1, pp.109 - 122, 2008-09

    6
    Optimal Policies with a Loss Risk and a Higher Borrowing Rate

    Ho-Seok Lee; Choi, UJinresearcher, INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, v.3, no.30, pp.1481 - 1497, 2008

    7
    An algorithm for optimal portfolio selection problem with transaction costs and random lifetimes

    Choi, UJinresearcher; Jang, Bong-Gyu; Koo, Hyeng-Keun, APPLIED MATHEMATICS AND COMPUTATION, v.191, no.1, pp.239 - 252, 2007-08

    8
    Optimal consumption and portfolio selection problem with downside consumption constraints

    Shin, Yong Hyun; Lim, Byung Hwa; Choi, UJinresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.188, no.2, pp.1801 - 1811, 2007-05

    9
    A generic Craig form for the two-dimensional Gaussian Q-function

    Park, Seungkeun; Choi, UJinresearcher, ETRI JOURNAL, v.29, no.4, pp.516 - 517, 2007

    10
    A scheme for stable numerical differentiation

    Ahn, S; Choi, UJinresearcher; Ramm, AG, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334, 2006-02

    11
    On the Chebyshev quadrature rule of finite part integrals

    Kim, P; Ahn, S; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.180, no.1, pp.147 - 159, 2005-08

    12
    Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

    Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

    13
    Transaction Costs and Asset Valuation

    Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

    14
    A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

    Choi, U-Jinresearcher; Kim, Phil-Su; Ahn, So-Young, INTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835, 2003-02

    15
    Two trigonometric quadrature formulae for evaluating hypersingular integrals

    Kim, P; Choi, UJinresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.56, no.3, pp.469 - 486, 2003-01

    16
    A statistical interpolation method : linear prediction in a stock price process

    최우진researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.38, no.3, pp.657 - 667, 2001-05

    17
    A quadrature rule for weighted Cauchy integrals

    Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.221 - 232, 2000-12

    18
    A quadrature rule of interpolatory type for Cauchy integrals

    Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.207 - 220, 2000-12

    19
    Convergence analysis of the Born iterative method and the distorted born iterative method

    Choi, UJinresearcher, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.20, no.3, pp.301 - 316, 1999-05

    20
    A note on an extended born method in inverse scattering problems

    Choi, UJinresearcher, APPLIED MATHEMATICS LETTERS, v.12, no.3, pp.71 - 76, 1999-02

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0